MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-19
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dyspnea (1816); Nausea (1970); Pain (1994); Tachycardia (2095)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 and d10 is captured under a separate medwatch number.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the left anterior descending (lad) coronary artery that occurred after stenting with a non-abbott 3.5x26 mm drug eluting stent.A non-abbott stent was deployed and serial post dilatation was performed but there was continued bleeding.The patient began experiencing hypotension despite fluid boluses.Norepinephrine was provided and pericardiocentesis was performed with echocardiography confirming a rapidly deploying effusion with right ventricle collapse consistent with cardiac tamponade.Before placement of the pericardial drain, an agitated saline study was performed confirming location and the 3.5x19 mm graftmaster covered stent was deployed at 15 atmospheres.This stent did not seal the perforation so a 4.0x19 mm graftmaster covered stent was deployed at 15 atmospheres overlapping the first graftmaster.Despite multiple inflations the bleeding continued and inflation was performed with a 4.0 mm nc non-abbott balloon for 30 second episodes.There were two episodes of polymorphic ventricular tachycardia and electrical cardioversion was performed.The patient was struggling with dyspnea, discomfort and nausea.After repeated inflations the bleeding was noted to have stopped.After 1 hour, repeated bedside echocardiography confirmed no pericardial effusion.The patient was transferred to cardiac care unit for further management and was discharged to a subacute rehab center on (b)(6) 2025.The patient has been followed up as an outpatient and is doing well.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25627011
Report Number2024168-2026-02528
Device Sequence Number18395280
Product Code NIV
UDI-Device Identifier08717648176456
UDI-Public(01)08717648176456(17)260131(10)4021341
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1012582-19
Device Catalogue Number1012582-19
Device Lot Number4021341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X19 MM GRAFTMASTER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite